# SDR ASOA20140424082

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 587
- Aircraft time: 28,823 hours, 22,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18863
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY. OPS CHECKED GOOD.
